# SDR AALA202307171722

- Difficulty date: July 15, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A320*
- Aircraft serial: 6313
- Aircraft time: 27,906 hours, 8,836 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lgciu
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON FINAL DESCENT INTO PHX. LGCIU 1 ECAM WHEN GEAR EXTENDED. THE AIRCRAFT LANDED SAFELY AT PHX WITHOUT FURTHER INCIDENT. MAINTENANCE PERFORMED LGCIU RESET PER AMM 32-69-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
